# SDR 99ZZZM700

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N573CA
- Make and model: Boeing 757-23APF
- Aircraft serial: 24971
- System (JASC): 3411 · Pitot/Static System
- Part: Hose
- Part number: 410740130
- Condition: Loose
- Location: Nose
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

FLT KMIA-SJO - REJECTED TAKEOFF DUE TO AIRSPEED DIFFERENCE, CAPTAIN 80 KNOTS, F/O 120 KNOTS, ABORTED AT 120 KNOTS.  FOUND CAPTAIN PITOT SYSTEM LEAKING AT ELBOW FROM FLEX LINE TO HARD LINE AT PITOT TUBE.  DISCONNECTED AND RESECURED ELBOW.  PERFORMED OPERATION/LEAK CHECK IAW B757 MM 34-11-00, SYSTEM OPERATED SATISFACTORY.  RETURNED AIRCRAFT TO SERVICE.  (M)
